# SDR GTIA9900941

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Rows 7-12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHTS ROWS 7 TO 12 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-32 IAW MM CHAPTER 33-53-0.  OPERATION CHECKS GOOD.  (X)
